MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® CANAL FILLING STEM EXTENSION 12MM X 140MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® CANAL FILLING STEM EXTENSION 12MM X 140MM; KNEE COMPONENT
Model Number KSP11140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, physician performed a revision of a tibial implant on (b)(6) 2022.A 12 mm by 140 mm stem was connected to a size 2 tray.They were impacted together with a single blow.The patient did well initially but returned with noting pain in the region of the tibia.He recalled no trauma.X-rays show the stem starting to disengage from the tray.

Brand Name
ADVANCE® CANAL FILLING STEM EXTENSION 12MM X 140MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16686140
Report Number3010536692-2023-00057
Device Sequence Number17965215
Product Code JWH
UDI-Device IdentifierM684KSP111401
UDI-PublicM684KSP111401
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKSP11140
Device Catalogue NumberKSP11140
Device Lot NumberA1458421766309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown